


default search action
Numerical Algorithms, Volume 54
Volume 54, Number 1, May 2010
- Chang-Ming Chen, Fawang Liu, Ian W. Turner

, Vo Anh:
Numerical schemes and multivariate extrapolation of a two-dimensional anomalous sub-diffusion equation. 1-21 - Neculai Andrei:

Accelerated hybrid conjugate gradient algorithm with modified secant condition for unconstrained optimization. 23-46 - Renhong Wang, Jiang Qian:

On branched continued fractions rational interpolation over pyramid-typed grids. 47-72 - Dmitriy Melkonian:

Similar basis function algorithm for numerical estimation of Fourier integrals. 73-100 - María Isabel Bueno Cachadina

, Alfredo Deaño
, Edward Tavernetti:
A new algorithm for computing the Geronimus transformation with large shifts. 101-139 - Hassan Safouhi:

Bessel, sine and cosine functions and extrapolation methods for computing molecular multi-center integrals. 141-167
Volume 54, Number 2, June 2010
- Raffaele D'Ambrosio

, Zdzislaw Jackiewicz
:
Continuous two-step Runge-Kutta methods for ordinary differential equations. 169-193 - Yueqiang Shang

, Kun Wang:
Local and parallel finite element algorithms based on two-grid discretizations for the transient Stokes equations. 195-218 - Aurél Galántai, Csaba J. Hegedüs:

A study of accelerated Newton methods for multiple polynomial roots. 219-243 - S. M. Goh, M. S. M. Noorani, Ishak Hashim:

On solving the chaotic Chen system: a new time marching design for the variational iteration method using Adomian's polynomial. 245-260 - Andreas Karageorghis

:
Efficient Kansa-type MFS algorithm for elliptic problems. 261-278 - Fu-Rong Lin, Michael K. Ng

:
Inverse product Toeplitz preconditioners for non-Hermitian Toeplitz systems. 279-295
Volume 54, Number 3, July 2010
- Dimitrios Triantafyllou, Marilena Mitrouli:

On rank and null space computation of the generalized Sylvester matrix. 297-324 - Peng Zhu, Shuzi Zhou:

Relaxation Lax-Friedrichs sweeping scheme for static Hamilton-Jacobi equations. 325-342 - Jun-Liang Dong:

Shifted skew-symmetric iteration methods for nonsymmetric linear complementarity problems. 343-357 - Siegfried M. Rump

, Stef Graillat:
Verified error bounds for multiple roots of systems of nonlinear equations. 359-377 - Ranjan Kumar Mohanty:

On the use of AGE algorithm with a high accuracy Numerov type variable mesh discretization for 1D non-linear parabolic equations. 379-393 - Fadi Awawdeh

:
On new iterative method for solving systems of nonlinear equations. 395-409 - Yonghoon Ha

, Keunwha Lee, Woojae Seong:
Pseudospectral time-domain method for pressure-release rough surface scattering using a surface transformation and image method. 411-430
Volume 54, Number 4, August 2010
- Relja Vulanovic, Ljiljana Teofanov

:
A uniform numerical method for semilinear reaction-diffusion problems with a boundary turning point. 431-444 - Janak Raj Sharma, Rajni Sharma:

A new family of modified Ostrowski's methods with accelerated eighth order convergence. 445-458 - Dagmar Medková:

Integral representation of a solution of the Neumann problem for the Stokes system. 459-484 - Ioannis K. Argyros:

On a class of secant-like methods for solving nonlinear equations. 485-501 - Predrag S. Stanimirovic

, Marko Miladinovic
:
Accelerated gradient descent methods with line search. 503-520 - Saeid Abbasbandy, Ahmad Shirzadi

:
Homotopy analysis method for multiple solutions of the fractional Sturm-Liouville problems. 521-532 - Philip W. Livermore

, Glenn R. Ierley:
Quasi-Lp norm orthogonal Galerkin expansions in sums of Jacobi polynomials - Orthogonal expansions. 533-569

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID














